# SDR 99ZZZM414

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 106081917
- Condition: Inoperative
- Location: Nr 4 Le Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE NR 4 LEADING EDGE FLAP WOULD NOT EXTEND ACCORDING TO F/C ANNUNCIATOR.  REPLACED LEADING EDGE FLAP SWITCH TO THE NR 4 POSITION PER 27-82-01, GROUND OPS CHECKED GOOD.  (M)
